UM

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
The inverse Fueter mapping theorem for axially monogenic functions of degree k Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 476,Issue: 2,Page: 819-835
Authors:  Dong,Baohua;  Kou,Kit Ian;  Qian,Tao;  Sabadini,Irene
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/11
Fourier Multipliers  Fueter's Theorem  Monogenic Functions  Slice Hyperholomorphic Functions  
On the inversion of Fueter’s theorem Journal article
Journal of Geometry and Physics, 2016,Page: 102-116
Authors:  Dong, B.;  Kou, K. I.;  Qian, T.;  Sabadini, I.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/24
Fueter theorem  Fourier multipliers  Slice hyperholomorphic functions  Axially monogenic functions  
On the inversion of Fueter's theorem Journal article
Journal of Geometry and Physics, 2016,Volume: 108,Page: 102-116
Authors:  Baohua Dong;  Kit Ian Kou;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:8 TC[Scopus]:10 | Submit date:2019/02/11
Axially Monogenic Functions  Fourier Multipliers  Fueter Theorem  Slice Hyperholomorphic Functions  
The H∞ functional calculus based on the S-spectrum for quaternionic operators and for n-tuples of noncommuting operators Journal article
Journal of Functional Analysis, 2016,Volume: 271,Issue: 6,Page: 1544-1584
Authors:  Daniel Alpay;  Fabrizio Colombo;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:23 TC[Scopus]:23 | Submit date:2019/02/11
H∞ Functional Calculus  N-tuples Of Noncommuting Operators  Quaternionic Operators  S-spectrum